# SDR USAA07099

- Difficulty date: February 14, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 21,336 hours, 21,336 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO AREAS, 13 INCHES LEFT OF CENTER FLOORBEAM C16 HAS CORROSION.  DEFECTIVE PART REPLACED WITH IDENTICAL PART PER SRM 53-14-14; CORR LEVEL 1; CORR TASK:  JA-220-25503, DEFECT SIZE:  1 X 1 INCH.
